Schaudt, Oliver
(2011).
On the existence of total dominating subgraphs with a prescribed additive hereditary property.
Discrete Mathematics, 311 (18-19).
pp. 2095-2101.
Elsevier Science.
Preview |
PDF
zaik2010-608.pdf - Submitted Version Download (138kB) | Preview |
Abstract
Recently, Bacsô and Tuza gave a full characterization of the graphs for which every connected induced subgraph has a connected dominating subgraph satisfying an arbitrary prescribed hereditary property. Using their result, we derive a similar characterization of the graphs for which any isolate-free induced subgraph has a total dominating subgraph that satisfies a prescribed additive hereditary property. In particular, we give a characterization for the case where the total dominating subgraphs are disjoint union of complete graphs. This yields a characterization of the graphs for which every isolate-free induced subgraph has a vertex-dominating induced matching, a so-called induced paired-dominating set.
| Item Type: | Article |
| Creators: | Creators Email ORCID ORCID Put Code Schaudt, Oliver UNSPECIFIED UNSPECIFIED UNSPECIFIED |
| URN: | urn:nbn:de:hbz:38-550029 |
| Journal or Publication Title: | Discrete Mathematics |
| Volume: | 311 |
| Number: | 18-19 |
| Page Range: | pp. 2095-2101 |
| Date: | 2011 |
| Publisher: | Elsevier Science |
| Language: | English |
| Faculty: | Faculty of Mathematics and Natural Sciences |
| Divisions: | Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Institute of Computer Science |
| Subjects: | Data processing Computer science |
| Refereed: | No |
| URI: | http://kups.ub.uni-koeln.de/id/eprint/55002 |
Downloads
Downloads per month over past year
Export
Actions (login required)
![]() |
View Item |
